# SDR CALA2023072402322

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 58,450 hours, 17,679 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Hyd Sys
- Part time: 15,244 hours, 3,103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER HYD QTY EICAS DURING CLIMB. QTY FLUX BETWEEN ZERO & FULL. HYD PRESS REMAINED NORM PLACE CENTER HYD QTY INDICATION EICAS. ON MEL PLACED CENTER HYD. QTY. INDICATION EICAS. ON MEL, QTY DDP C/W. OK TO DEFER CENTER QTY INDICATION PER MEL. CHECKED WIRES FROM D2598A A13 TO PIN 3, B13 TO PIN 4, C13 TO PIN 5 ON D2540 THAN PINS 3,4,AND 5 TO GROUND, NO FAULTS NOTED, MEGGED ALL WIRE, CHECKED GOOD WITH NO FAULTS, CHECKED D2598A B13 TO PIN 7 ON D2540 & MEGGED, NO FAULTS.  CHECKED B13 TO C10 NO CONTINUITY FOUND, MEGGED SAME NO FAULTS FOUND, SUSPECT BAD QTY TRANSMITTER. REMOVED UNSERVICEABLE CENTER HYD RESERVIOR TRANSMITTER & INSTALLED SERVICEABLE ONE IAW AMM.  COMPLETED TRANSMITTER INSTALL IAW 29-33-01. OPS CHECK GOOD.
